# SDR CALA2025060405253

- Difficulty date: June 2, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 75,862 hours, 28,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 14C EMER LIGHT OUT.  SWAPPED LIGHT ASSY FROM 38C TO 14C. 14C NOW WORKS. 38C WILL BE INOP.   REMOVED & REPLACED 38C EMER. LIGHT ASSY REF AMM 33-51-11, OPS CHECK GOOD. THIS ACTION CLEARS MEL 3319E.
